# SDR REXA2013050400869

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,659 hours, 25,256 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 45 UPON RETRACTION AFTER LANDING, FLAP LEVER POSTION AT 45 AT FAILURE.  AIRSPEED=0KTS OAT= 22.  PERFORMED OPERATIONS CHECK OF FECU IAW AMM 27-51-05 & SKEW DETECTION SYS IAW AMM 27-51-15.  OPERATIONS CHECK GOOD.  CYCLED FLAPS MESSAGE CLEARED.  OPERATIONS CHECK GOOD.  NO FURTHER MESSAGE NOTED.
